American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 132 of 132 found      Go to page: 1 2 3 4 5

[120] Vũ Trọng Tuấn and Ðǎng Ðình Áng. A representation theorem for differentiable functions . Proc. Amer. Math. Soc. 75 (1979) 343-350. MR 532164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Robert Orrin Shelton. Noncollision singularities in the four-body problem . Trans. Amer. Math. Soc. 249 (1979) 225-259. MR 525672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] J. Sacks and K. Uhlenbeck. The existence of minimal immersions of two-spheres. Bull. Amer. Math. Soc. 83 (1977) 1033-1036. MR 0448408.
Abstract, references, and article information   
View Article: PDF

[123] Hui-Hsiung Kuo. The Morse-Palais lemma on Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 363-365. MR 0334274.
Abstract, references, and article information   
View Article: PDF

[124] James H. White. Equilibrium positions for equally charged particles on a surface. Bull. Amer. Math. Soc. 79 (1973) 583-586. MR 0312526.
Abstract, references, and article information   
View Article: PDF

[125] Dang Dinh Ang and Vu Trong Tuan. An elementary proof of the Morse-Palais lemma for Banach spaces . Proc. Amer. Math. Soc. 39 (1973) 642-644. MR 0319225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] A. J. Tromba. The Morse lemma on arbitrary Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 85-86. MR 0305437.
Abstract, references, and article information   
View Article: PDF

[127] A. J. Tromba. The Morse lemma on Banach spaces . Proc. Amer. Math. Soc. 34 (1972) 396-402. MR 0295395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Jack Ucci. A note on fixed point free involutions and equivariant maps . Proc. Amer. Math. Soc. 31 (1972) 297-298. MR 0298656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] T. O’Neil and J. W. Thomas. On the equivalence of multiplicity and the generalized topological degree . Trans. Amer. Math. Soc. 167 (1972) 333-345. MR 0298503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Everett Pitcher. Lefschetz formula and Morse inequalities. Bull. Amer. Math. Soc. 77 (1971) 1075-1078. MR 0300300.
Abstract, references, and article information   
View Article: PDF

[131] Gustav A. Hedlund. Poincar\'e's rotation number and Morse's type number . Trans. Amer. Math. Soc. 34 (1932) 75-97. MR 1501630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Marston Morse. The critical points of a function of $n$ variables . Trans. Amer. Math. Soc. 33 (1931) 72-91. MR 1501576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 132 of 132 found      Go to page: 1 2 3 4 5